UPM Institutional Repository

Items where Author is "Abdulkareem, Abdulafeez Olalekan"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.


Abdulkareem, Abdulafeez Olalekan and Fiidow, Mohamed Abubakar Hagi Mohamed and Rakhimov, Isamiddin Sattarovich (2017) Derivations and centroids of four-dimensional associative algebras. International Journal of Pure and Applied Mathematics, 112 (4). pp. 655-671. ISSN 1311-8080; ESSN: 1314-3395

Abdulkareem, Abdulafeez Olalekan and Sattarovich, Rakhimov Isamiddin and Said Husain, Sharifah Kartini (2015) Isomorphism classes and invariants of low-dimensional filiform Leibniz algebras. Linear and Multilinear Algebra, 63 (11). pp. 2254-2274. ISSN 0308-1087; ESSN: 1563-5139

Conference or Workshop Item

Abdulkareem, Abdulafeez Olalekan and Rakhimov, Isamiddin Sattarovich and Said Husain, Sharifah Kartini (2013) Rigidity of some classes of Lie algebras in connection to Leibniz algebras. In: 21st National Symposium on Mathematical Sciences (SKSM21), 6-8 Nov. 2013, Penang, Malaysia. (pp. 702-707).


Abdulkareem, Abdulafeez Olalekan (2014) Classification of a subclass of filiform Leibniz algebra. Masters thesis, Universiti Putra Malaysia.

This list was generated on Mon Apr 12 12:05:40 2021 +08.